Table of Contents
Geometry
Volume 2013 (2013), Article ID 549198, 9 pages
http://dx.doi.org/10.1155/2013/549198
Research Article

Cyclic Branched Coverings Over Some Classes of (1,1)-Knots

Dipartimento di Matematica, Università di Modena e Reggio E., Via Campi 213/B, 41100 Modena, Italy

Received 19 October 2012; Revised 12 March 2013; Accepted 18 March 2013

Academic Editor: Michel Planat

Copyright © 2013 Agnese Ilaria Telloni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Agnese Ilaria Telloni, “Cyclic Branched Coverings Over Some Classes of (1,1)-Knots,” Geometry, vol. 2013, Article ID 549198, 9 pages, 2013. doi:10.1155/2013/549198